Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Regestrone advisable for delaying menstruation while planning for a holiday trip?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13579 Questions

default
Posted on Wed, 22 Aug 2018 in Women's Health
Question: I have irregular menstrual cycle so to regularize it as well as before my marriage date I had taken a tablet named regestrone 5mg , 2 tablets twice a day. So is it safe to take that when I have a long travel plan with my Husband or it should be avoided?

Regards

XXXX
XXXX- 0000
doctor
Answered by Dr. Rakhi Tayal 45 minutes later
Brief Answer:
You can use these.

Detailed Answer:

Hello,

Thanks for posting your query.

Regesterone tablets are progesterone only pills that help in postponing or preponing the cycles occasionally. You can have these now for the travel plan and start having these tablets at least 3 days before the expected date of periods and continue till you are back from the trip. This will help in delaying your periods.

I hope this answers your query.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Rakhi Tayal 26 minutes later
Thanks a lot for the reply mam. But the tablet I have taken today itself I felt my periods will start tomorrow. They have yet not fully started but I got a sign that it is about to start but very slight bleeding in morning.

It is a problem that the gap in my periods is more than 2 months ? why is it so.. should I get it checked? My weight has increased after my professional life has been with a sitting job for 8 hours.
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Can be due to polycystic ovaries.

Detailed Answer:

Hello,

Thanks for writing again.

You are late in starting the tablet. You can have a light bleeding for 2-3 days and then have proper period after you stop taking the tablet.

Having periods after 2 months is not normal and can happen due to polycystic ovaries. You need to consult a gynecologist and get yourself properly evaluated.

Hope my answer is helpful.

Do accept my answer in case there are no further queries.

Regards.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rakhi Tayal 3 days later
I will get myself examined, Can you please suggest a good gynaecologist here in XXXXXXX , I stay on western line in Borivali east.

Further, I had one more issue that during a bikini wax I had a skin peel off 3 days back. Now that particular piece of skin near my panty line/thigh has dried up & has also turned a slight dark as compared to the rest of the skin so will take turn back to normal in some time or should I apply aleovera gel or something else over it to turn back its color that of the normal skin

Please suggest & if possible please share your WhatsApp number I can share the picture so that you better understand the scene.

Regards

XXXX
-0000
doctor
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
Aloe vera gel will help.

Detailed Answer:

Hello,

You can consult a general physician near you to find about a good gynecologist in your area. We also have patient written reviews for doctors in our listing, those can guide you for a better doctor. You can search for a doctor in your area at
http://healthcaremagic.com/doctors.

The dark complexion in the area of peeled skin can be due to scarring. This will gradually improve with time. Application of aloe vera gel will also help.

Take care.

Dr. Rakhi Tayal, OBGYN
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on